# SDR UPS02838896

- Difficulty date: July 24, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT SHEET METAL CRACK ON PIT 34 FWD UPPER DOOR CUTOUT AREA.  A/C FERRIED TO SDF 9146.  ACCOMPLISHED PERMANENT REPAIR PER SRM 53-2-0.
